Items where Author is "Asil, V"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal article

ASIL, V., BULUT, H. and EVANS, D.J., 2005. The Adomian decomposition method for the approximate solution of homogeneous differential equations with dual variable and dual coefficients. International Journal of Computer Mathematics, 82 (8), pp. 977-986. ISSN 0020-7160

ASIL, V., BULUT, H. and EVANS, D.J., 2004. On the oscillatory solutions of nonlinear hyperbolic differential equations by the decomposition method. International Journal of Computer Mathematics, 81 (5), pp. 639-645. ISSN 0020-7160

This list was generated on Sat Nov 18 13:59:23 2017 UTC.